# SDR 07FDEA01987

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,266 hours, 29,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING WITH MEDIUM AUTOBRAKES, LOST ALL GRN SYS HYD QTY GREEN HYD PUMPS WERE SHUT DOWN WITHIN 30 SECONDS.  LARGE HYD LEAK SEEN ON RT LANDING GEAR.  INVESTIGATING ORIGIN OF LEAK.  LOCATED HYD LINE ON RT MLG AT TOP OF GEAR P/N A3241014500000 RUPTURED.  REMOVED LINE AND CAPPED.  RAN GRN SYS HYD WITH ELEC AND ENG PUMPS AFTER SERVICING GREEN HYD SYS.  NO FURTHER LEAKS DETECTED.  AWAITING NEW HYD LINE TO EFFECT REPAIR.  ALSO, INSPECTED ENG PUMP DELTA P'S NONE WERE POPPED.  REMOVED AND REPLACED RUPTURED HYD LINE AS REQUIRED, LEAK CHK GOOD ON GROUND AT THIS STATION, REF A310             MM 20-23-12-0, 29-00-00-4 AND SMP.
